Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 76, NWS Melbourne, FL

July 19, 2007Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 19, 2007, 5:42 PM EDT for Lake County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2007, 5:42 PM EDT (21:42 UTC)
Expired
Jul 19, 2007, 6:45 PM EDT
In force
63 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Lake County, FL

The radar

The Tampa radar (KTBW), 132 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1746 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 192144
SVRMLB
FLC069-192245-
/O.NEW.KMLB.SV.W.0076.070719T2142Z-070719T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
542 PM EDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LAKE COUNTY IN FLORIDA.

* UNTIL 645 PM EDT

* AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND    
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED ABOUT  
  OVER LEESBURG...AND MOVING EAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  LAKE HARRIS...LISBON...MID FLORIDA LAKES...HOWEY IN THE HILLS...
  TAVARES AND EUSTIS

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 2889 8195 2868 8196 2859 8165 2886 8165

$$

SEDLOCK
3 follow-up statements
000 
WWUS52 KMLB 192209
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
609 PM EDT THU JUL 19 2007

FLC069-192245-
/O.CON.KMLB.SV.W.0076.000000T0000Z-070719T2245Z/
LAKE FL-
609 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL LAKE COUNTY...

AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAKE HARRIS...MOVING SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MID
FLORIDA LAKES...BASSVILLE PARK...LAKE EUSTIS...TAVARES...HOWEY IN THE
HILLS...LITTLE LAKE HARRIS...EUSTIS...ASTATULA AND LAKE DORA

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 2889 8195 2868 8196 2859 8165 2886 8165

$$

SEDLOCK
000 
WWUS52 KMLB 192217
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
615 PM EDT THU JUL 19 2007

FLC069-192245-
/O.CON.KMLB.SV.W.0076.000000T0000Z-070719T2245Z/
LAKE FL-
615 PM EDT THU JUL 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL LAKE COUNTY...

AT 611 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR MASCOTTE...MOVING EAST AT 10 MPH.

IN ADDITIONAL..OTHER STRONG STORMS IN SOUTHWESTERN LAKE COUNTY AND 
NEAR THE POLK COUNTY LINE ARE ALSO LIKELY SEVERE AND CAPABLE OF 
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAWTHORNE...LAKE GRIFFIN...YALAHA...LAKE HARRIS...CLERMONT...
MINNEOLA...HOWEY IN THE HILLS...SILVER LAKE...LITTLE LAKE HARRIS...
LISBON...BASSVILLE PARK...ASTATULA...MID FLORIDA LAKES...FERNDALE...
TAVARES...LAKE EUSTIS...MONTVERDE...KILLARNEY...LAKE DORA AND EUSTIS

LAT...LON 2889 8195 2835 8195 2836 8166 2886 8165

$$

SEDLOCK
000 
WWUS52 KMLB 192244
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
643 PM EDT THU JUL 19 2007

FLC069-192253-
/O.EXP.KMLB.SV.W.0076.000000T0000Z-070719T2245Z/
LAKE FL-
643 PM EDT THU JUL 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAKE COUNTY EXPIRES AT
645 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS 
THAT PROMPTED THE WARNING HAD WEAKENED...THOUGH STORMS IN CENTRAL 
AND SOUTHERN LAKE COUNTY REMAIN STRONG. EXPECT DANGEROUS CLOUD TO 
GROUND LIGHTNING...LOCALLY HEAVY RAINFALL AND GUSTY WINDS TO 
CONTINUE OVER THE NEXT HOUR OR SO.

LAT...LON 2889 8195 2835 8195 2836 8166 2886 8165

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:15 PM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Jul 19, 2:15 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EDT THU JUL 19 2007

.DISCUSSION...
CURRENTLY-TONIGHT...WEAK LOW LEVEL TROUGH WAS EVIDENT IN EARLY
AFTERNOON WIND/CLOUD PATTERN ROUGHLY ORIENTED ALONG I-4...WHICH WAS
SETTING UP A WEAK CONVERGENCE ZONE FROM LAKE KISSIMMEE TO CAPE
CANAVERAL AND SCATTERED SHOWERS/STORMS HAD FORMED.  THIS SHOULD LEAD
TO OUTFLOW BOUNDARIES WHICH ACT TO INCREASE CONVECTION THROUGH THE
REMAINDER OF THE AFTERNOON.  THE SEA BREEZES ARE SLOWLY PUSHING
INLAND ALONG EACH COAST WHICH WILL ALSO LEAD TO INCREASED LOW LEVEL
CONVERGENCE.  WILL CARRY A 20 PERCENT POP AREAWIDE TONIGHT...BUT THE
LATE AFTERNOON COVERAGE WILL BE HIGHER FOR MOST OF THE AREA.

FRI...BREAKDOWN OF THE RIDGE WILL ALLOW A VORT LOBE TO SETTLE ACROSS
NORTHERN FL. MEANWHILE...A DEEPENING AREA OF LOW PRESSURE ACROSS
NORTHERN NEW ENGLAND WILL DRAG A FRONTAL BOUNDARY INTO
CENTRAL-SOUTHERN GA. FALLING HEIGHTS AND STEEPENING LAPSE RATES
COUPLED WITH AMPLE MOISTURE IN A PREFRONTAL ENVIRONMENT WILL PRODUCE
SCATTERED AFTERNOON STORMS ACROSS THE AREA. LATEST GFS SUGGESTS THAT
STRONG SYNOPTIC FORCING ALONG WITH VERY WARM SURFACE TEMPERATURES
(HIGHS IN THE LOW-MID 90S) MAY SUPPORT CONVECTION EVEN AFTER
SUNSET...MAINLY ACROSS THE NORTHERN COUNTIES.

SAT-SUN...MODEL TRENDS INDICATE THAT THE WEATHER WILL REMAIN
UNSETTLED THIS WEEKEND. HEIGHTS WILL CONTINUE TO FALL AS THE
LONGWAVE TROUGH DIGS DOWN THE EASTERN SEABOARD. FRONTAL BOUNDARY IS
EXPECTED TO BECOME STATIONARY ACROSS THE PENINSULA...PROVIDING THE
FOCUS FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. OFFSHORE
STEERING FLOW SUGGESTS THAT THE STRONGEST LOW-LEVEL MOISTURE
CONVERGENCE AND HIGHEST COVERAGE OF PRECIPITATION WILL BE LOCATED
ALONG THE EAST COAST.

MON-THU...UPPER VORTEX NEAR NYC WILL LIKELY BECOME CUT OFF...BEFORE
MEANDERING NORTHWARD INTO CANADA. IN ITS WAKE...A SUBTROPICAL RIDGE
WILL BUILD ACROSS THE REGION. STRENGTHENING OF THE BERMUDA HIGH IS
EXPECTED...ALONG WITH A RETURN TO AN ONSHORE FLOW AND SLIGHTLY LOWER
STORM CHANCES.

&&

.AVIATION...THERE IS STILL PLENTY OF HEATING GOING ON ACROSS THE
INTERIOR AND LARGE SCALE BOUNDARIES HAVE NOT PENETRATED INLAND YET.
IT LOOKS LIKE THE MEETING OF THE EAST/WEST BOUNDARIES WILL OCCUR
NEAR THE CENTER OF THE PENINSULA...POSSIBLY NEAR THE I-4 CORRIDOR
ONCE AGAIN...SO THE INTERIOR TAF SITES WILL BE VULNERABLE TO STRONG
STORMS WITH IFR CONDITIONS...THROUGH AROUND 00Z.  COASTAL SITES FROM
KMLB NORTH ALSO HAVE A CHANCE FOR STRONG STORMS WITH IFR CONDITIONS
...PROBABLY ENDING BEFORE 00Z.

&&

.MARINE...THERE ARE NO WIND/SEA CONCERNS WITH MAINLY AN OFFSHORE SOUTH
TO SOUTHWEST FLOW AT OR BELOW 10 KNOTS AND SEAS 3 FEET OR LESS.
THERE IS NOT A LOT OF STEERING FLOW SO THE STORMS OVER LAND PROBABLY
ARE NOT GOING TO PUSH MUCH OFFSHORE IN THE NORTH.  THE GFS SHOWS
SOME COOLING ALOFT TONIGHT ASSOCIATED WITH WEAK NORTHERN STREAM
SHORTWAVE...SO WOULD NOT BE SURPRISED FOR STRONG STORMS TO IGNITE
ACROSS THE WATERS OVERNIGHT...ESPECIALLY IN THE NORTH.

ALTHOUGH THE GRADIENT IS EXPECTED TO REMAIN WEAK THROUGH THE
WEEKEND...STORMS PUSHING OFFSHORE ACROSS THE INTRACOASTAL AND
ATLANTIC WATERS WILL POSE A THREAT TO BOATERS. SOME STORMS WILL HAVE
THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GALE FORCE GUSTS AND
LOCALLY ROUGH SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  92  77  88 /  20  40  20  50
MCO  74  95  75  93 /  20  40  20  50
MLB  75  92  76  89 /  20  30  10  40
VRB  74  90  77  89 /  20  30  10  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....HIRSCH
Hazardous weather outlook, Jul 19, 6:27 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
627 AM EDT THU JUL 19 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
192200-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
627 AM EDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
ISOLATED LIGHTNING STORMS WILL DEVELOP EARLY THIS AFTERNOON OVER
THE COASTAL COUNTIES AS THE SEA BREEZE BOUNDARY BEGINS A SLOW TREK
INLAND. STORM COVERAGE WILL INCREASE OVER THE INTERIOR COUNTIES OF
EAST CENTRAL FLORIDA...AS WELL AS VOLUSIA COUNTY...BY MID
AFTERNOON AND WILL LAST INTO THE EARLY EVENING. STORM MOVEMENT
DURING THE MID TO LATE AFTERNOON WILL SOUTH OR SOUTHWEST AT 5 TO
10 MPH.

A FEW STORMS MAY BECOME STRONG...WITH THE POTENTIAL FOR STRONG
WIND GUSTS OVER 40 MPH...SMALL HAIL...AND FREQUENT CLOUD TO GROUND
LIGHTNING. MOVE TO A SAFE LOCATION INDOORS AT THE FIRST SIGN OF AN
APPROACHING OR DEVELOPING STORM.

...FLOOD IMPACT...
SLOW STORM MOVEMENT THIS AFTERNOON WILL RESULT IN PONDING OF WATER
ON ROADWAYS AND MINOR TEMPORARY FLOODING OF POOR DRAINAGE AREAS.
RAINFALL OF TWO TO THREE INCHES IN LESS THAN AN HOUR MAY OCCUR IN
A FEW LOCATIONS AS STORMS MERGE OVER THE INTERIOR...MAINLY FROM
NEAR ORLANDO TO SANFORD TO DELAND TO LAKE GEORGE.

...MARINE THUNDERSTORM GUST IMPACT...
A FEW SLOW MOVING STORMS MAY DROP SOUTH ACROSS FLAGLER AND VOLUSIA
COUNTIES...ESPECIALLY DURING THE LATE AFTERNOON. STRONG WIND GUSTS
OVER 35 KNOTS ASSOCIATED WITH THESE STORMS COULD AFFECT PORTIONS
OF THE INTRACOASTAL WATERWAY AND NEAR SHORE ATLANTIC WATERS NORTH
OF PORT CANAVERAL. MARINERS SHOULD KEEP A WATCH ON THE NORTH AND
NORTHWEST HORIZON FOR APPROACHING STORMS LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON
THROUGH THE MIDDLE OF NEXT WEEK. AN INCREASED COVERAGE AND
INTENSITY OF STORMS IS POSSIBLE THIS WEEKEND...ESPECIALLY NORTH OF
ORLANDO...AS A TROUGH OF LOW PRESSURE DROPS INTO THE NORTHERN
PENINSULA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

SPRATT

In the hours before

Special weather statement, Jul 19, 3:33 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
333 PM EDT THU JUL 19 2007

FLZ053-054-058-192015-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-
333 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORMS AFFECTING WESTERN INDIAN RIVER COUNTY...
SOUTHERN OSCEOLA COUNTY INTO OKEECHOBEE COUNTY...

AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER YEEHAW JUNCTION.  THE STORM WAS NEARLY STATIONARY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

KELLY
Special weather statement, Jul 19, 3:57 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EDT THU JUL 19 2007

FLZ045-046-053-192100-
ORANGE-OSCEOLA-SEMINOLE-
357 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY...WESTERN
OSCEOLA COUNTY...SEMINOLE COUNTY...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER GENEVA...MOVING WEST AT 10 MPH. ADDITIONAL STORMS
WILL DEVELOP ACROSS WESTERN SEMINOLE...CENTRAL ORANGE AND CENTRAL
OSCEOLA COUNTIES THROUGH 5 PM.

LOCATIONS IN THE PATH OF THESE DEVELOPING STRONG STORMS INCLUDE
SANFORD...ORLANDO...NARCOSSEE...ST CLOUD AND KISSIMMEE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

KELLY
Special weather statement, Jul 19, 4:54 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
454 PM EDT THU JUL 19 2007

FLZ041-044-192145-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
454 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORMS AFFECTING NORTHEASTERN LAKE COUNTY...WESTERN
VOLUSIA COUNTY...

AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 6 MILES NORTHEAST OF CASSIA.  THE STORM WAS NEARLY
STATIONARY BUT BUILDING WESTWARD WITH TIME.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

KELLY
Local storm report, Jul 19, 5:01 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
501 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     SAINT CLOUD             28.24N 81.29W
07/19/2007  E45 MPH          OSCEOLA            FL   TRAINED SPOTTER

            LAKE TOHO SPOTTER REPORTED HEAVY RAIN AND GUSTS TO 45-55
            MPH.

0440 PM     TSTM WND DMG     GENEVA                  28.74N 81.12W
07/19/2007                   SEMINOLE           FL   EMERGENCY MNGR

            SEMINOLE CO EM REPORTED POWER LINE DOWN IN GENEVA

0450 PM     HAIL             CHULUOTA                28.64N 81.12W
07/19/2007  E0.70 INCH       SEMINOLE           FL   EMERGENCY MNGR

            SEMINOLE CO. EM REPORTED DIME SIZE HAIL IN CHULUOTA

0450 PM     HAIL             CHULUOTA                28.64N 81.12W
07/19/2007  M0.75 INCH       SEMINOLE           FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY HAIL AT SR50 AND CHULUOTA
            ROAD

&&

FXD
Special weather statement, Jul 19, 5:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
522 PM EDT THU JUL 19 2007

FLZ044-045-144-192200-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
522 PM EDT THU JUL 19 2007

...STRONG THUNDERSTORMS AFFECTING LAKE COUNTY...WESTERN ORANGE
COUNTY...

AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG STORMS DEVELOPING ACROSS WESTERN ORANGE AND LAKE
COUNTIES AS OUTFLOW BOUNDARIES COLLIDE. THE STORMS ARE NEARLY
STATIONARY.

LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE BUT ARE NOT
LIMITED TO APOPKA...BAY HILL...PINE HILLS...BELLE ISLE...DOCTOR
PHILLIPS....WINDERMERE... THE THEME PARKS...MOUNT DORA...CLERMONT
AND FERNDALE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING
STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE.
SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES
HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE.

KELLY
Local storm report, Jul 19, 5:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
539 PM EDT THU JUL 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             13 ENE UMATILLA         29.00N 81.47W
07/19/2007  M0.88 INCH       LAKE               FL   PUBLIC

&&

FXD

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 2:21 PM EDTSevere Thunderstorm WarningMLBBrevard54 min
Jul 19, 2:27 PM EDTSpecial Marine WarningMLB93 min
Jul 19, 4:00 PM EDTSevere Thunderstorm WarningMLBSeminole60 min
Jul 19, 4:20 PM EDTSevere Thunderstorm WarningMLBOrange55 min
Jul 19, 4:44 PM EDTSevere Thunderstorm WarningMLBOsceola41 min
Jul 19, 6:00 PM EDTSevere Thunderstorm WarningMLBLake, Orange50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.